# SDR VNAA20250108049

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902556
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT UPPER BRACKETS ON DOOR STRUCTURE FOUND CRACKED, REQUIRES REPLACEMENT.   PAX DOOR FWD AND AFT UPPER BRACKETS REPLACED WITH NEW SERVICEABLE PARTS HAVE BEEN LOCATED, DRILLED, AND INSTALLED IAW CRJ700 SRM 51-41-02-001-001-A01 AND 51-40-11-001-001-A01.
